Posted by: molly | 2009-01-09

anti-biotics and nur-lasterate injection

Hi madam

I just want to know i went for my first injection last year november and on the 6th jan 2009 and the last couple of weeks i had a bad odore and my doc said i had a bacterial infection and he gave me anti- biotics namely: amoxil, folic acid,semous sulphate and flagyl. So what i want to know is will these affect my contraceptive in anyway and will i still be protected from pregnancy.and if it does affect the contraceptive how soon can my partner and I sleep together with out a condom.
Thank you very much your advise will help allot.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Molly

Thank you for visiting

I confirm that the anti-biotics will not have any effect on your contraceptive.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: molly | 2009-01-12

Thank you very much I was a bit worried at first but you cleared all the worries.

Thank you.

Reply to molly
Posted by: Kasandra | 2009-01-09

If you go for your injection on time your safe, antibiotics dont interfer with the injection only the pill.

Reply to Kasandra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.